MathSciNet Relay Station
MathSciNet bibliographic data
MR1450934 (98j:60124) 60J80 (60K35)
Liu, Quansheng Sur une équation fonctionnelle et ses applications: une extension du théorème de Kesten-Stigum concernant des processus de branchement. (French) [On a functional equation and its applications: an extension of the Kesten-Stigum theorem on branching processes] Adv. in Appl. Probab. 29 (1997), no. 2, 353–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement